# SDR AALA960939

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor
- Part number: 7310SE010500
- Condition: Defective
- Location: Lt Mlg
- Component: Lucas
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 1292 - DURING APPROACH TO BOS WHEN LANDING GEAR EXTENDED, LT MLG WOULD NOT EXTEND AND GEAR DOOR AMBER AND GEAR RED LIGHT WERE ILLUMINATED.  CONDITION CONTINUED FOR APPROXIMATELY 3 MINUTES AFTER WHICH LT MLG EXTENDED WITH NORMAL GEAR LOCK INDICATIONS.  AIRCRAFT LANDED BOS WITHOUT INCIDENT.  AIRCRAFT GEAR DOWN MAINTENANCE FERRY BOS/JFK.  REPLACED LT MLG HIGH PRESSURE RESTRICTOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
